Pacific Journal of Mathematics

On a generalized Stieltjes trasform.

J. M. C. Joshi

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 969-975.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033991

Mathematical Reviews number (MathSciNet)
MR0167798

Zentralblatt MATH identifier
0136.10402

Subjects
Primary: 44.30

Citation

Joshi, J. M. C. On a generalized Stieltjes trasform. Pacific J. Math. 14 (1964), no. 3, 969--975. https://projecteuclid.org/euclid.pjm/1103033991


Export citation

References

  • [1] J. M. C. Joshi, Convergence Theorems for a Generalization of LaplaceTransform^ accepted for publication in Nieuw Archief Voor Wiskunde.
  • [2] J. M. C. Joshi, Abelian Theorem for a Generalization of Laplace Transform, accepted for publication in Collectanea Mathematica, Barcelona, Vol. 15.
  • [3] J. M. C. Joshi, Real InversionTheorem fora Generalization of LaplaceTransform^ accepted for publication in Collectanea Mathematica, Barcelona Vol. 14.
  • [4] J. M. C. Joshi, A complex Inversion Theorem for a Generalization of LaplaceTransform communicated for publication to Collectanea Mathematica.
  • [5] H. Kober, Quart Jour, Math, (Oxford) 11 (1940), 193-211.
  • [6] A. Erdelyi, Rendi Conti Del Seminario Mathematico, 10 (1950), 217-234.
  • [7] L. J. Stater, Confluent Hyper geometric Functions, Cambridge University Press, 1960.
  • [8] R. S. Varma, Proceedings of the National Academy of Sciences, India, 20 (1951) 209-216.
  • [9] D. V. Widder, The Laplace Transform, Princeton University Press, 1946.
  • [10] Hirschman and Widder, The Convolution Transform,Princeton University Press, 1955.
  • [11] A. Erdelyi, etc. Higher Transcendental Function, Vol. 1, 1953. D. S. B. GOVT. COLLEGE, NAINITAL, INDIA